A non elliptic spectral problem related to the analysis of superconductive micro-strip lines - Archive ouverte HAL Access content directly
Journal Articles ESAIM: Mathematical Modelling and Numerical Analysis Year : 2002

A non elliptic spectral problem related to the analysis of superconductive micro-strip lines

Karim Ramdani

Abstract

This paper is devoted to the spectral analysis of a non elliptic operator A , deriving from the study of superconducting micro-strip lines. Once a sufficient condition for the self-adjointness of operator A has been derived, we determine its continuous spectrum. Then, we show that A is unbounded from below and that it has a sequence of negative eigenvalues tending to -∞. Using the Min-Max principle, a characterization of its positive eigenvalues is given. Thanks to this characterization, some conditions on the geometrical (large width) and physical (large dielectric permittivity in modulus) properties of the strip that ensure the existence of positive eigenvalues are derived. Finally, we analyze the asymptotic behavior of the eigenvalues of A as the dielectric permittivity of the strip goes to -∞.
Fichier principal
Vignette du fichier
02_M2AN.pdf (466.55 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-00990209 , version 1 (14-02-2017)

Identifiers

Cite

Anne-Sophie Bonnet-Ben Dhia, Karim Ramdani. A non elliptic spectral problem related to the analysis of superconductive micro-strip lines. ESAIM: Mathematical Modelling and Numerical Analysis, 2002, 36 (3), pp.461-487. ⟨10.1051/m2an:2002021⟩. ⟨hal-00990209⟩
178 View
100 Download

Altmetric

Share

Gmail Facebook X LinkedIn More